# SDR VNAA202308040001

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: CC670321793CC670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JACK FITTING SUPPORTS (2EAS) BTW FS=265.00 AND FS=280.00 AT AT MAIN AVIONICS COMPARTMENT. (E/E).  CORROSION ON JACK FITTING SUPPORTS (2EAS) BTW FS=265.00 AND FS=280.00 AT AT MAIN AVIONICS COMPARTMENT. (E/E) WAS EVALUATE PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS FOUND WITIN LIMITS PER CRJ/900 SRM 53-00-00-101-001-A01.
